# SDR HYIA20190920002

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N751CA
- Make and model: Cessna 402C
- Aircraft serial: C4020217
- Aircraft time: 20,335 hours, 12,433 cycles
- Engine: Cont TSIO520VB
- Engine time: 3,914 hours, 1,322 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658552A2
- Part serial: AC19AB753
- Condition: Damaged
- Location: Nr 3
- Part time: 1,322 hours
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT ENGINE MANIFOLD PRESSURE DROPPED TO 20". AFTER FULL POWER WAS APPLIED THE RIGHT ENGINE STARTED TO SURGE. MAINTENANCE INSPECTED AND FOUND DAMAGE AND DEBRIS IN THE 1,3 & 5 CYLINDERS, FURTHER INVESTIGATION SHOWED METAL SHAVINGS IN THE OIL SUMP & OIL FILTER. THIS APPEARS TO BE A PRE-IGNITION EVENT IN CYLINDER #3. THE ENGINE IS BEING REPLACED - FURTHER DETAILS AVAILABLE UPON TEARDOWN.
